# SDR SIMA2018073024003

- Difficulty date: July 24, 2018
- Submitted: July 30, 2018
- Operation: Air carrier
- Aircraft: N533AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10311
- Aircraft time: 19,617 hours, 13,794 cycles
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Part number: 766385C
- Part serial: B3385
- Condition: Failed
- Location: Le Slat
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SLAT FAIL CAUTION MESSAGE ON APPROACH EMERGENCY DELCARED. REMOVED AND REPLACED LEFT WING SLAT ACTUATORS 5 AND 6 IAW AMM 27-81-09 OPS CHECK GOOD. ACTUATOR SLAT NR 3 P/N 766385C S/N B3387 LTOB.
